ISSN 0869-6632 (Online)
ISSN 2542-1905 (Print)


Cite this article as:

Anikin V. M., Arkadakskij S. S., Remizov A. S., Kupcov S. N., Vasilenko L. P. Investigation of structure of invariant density for r? enyi map by gauss method. Izvestiya VUZ. Applied Nonlinear Dynamics, 2008, vol. 16, iss. 6, pp. 46-56. DOI: https://doi.org/10.18500/0869-6632-2008-16-6-46-56

Language: 
Russian
Heading: 

Investigation of structure of invariant density for r? enyi map by gauss method

Autors: 
Anikin Valerij Mihajlovich, Saratov State University
Arkadakskij Sergej Sergeevich, Saratov State University
Remizov Aleksandr Sergeevich, Saratov State University
Kupcov Sergej Nikolaevich, Saratov State University
Vasilenko Leonid Petrovich, Saratov State University
Abstract: 

It is shown that the structure of the invariant density for R? enyi map xn+1 = bxn mod 1, (1

Key words: 
DOI: 
10.18500/0869-6632-2008-16-6-46-56
References: 

1. Lasota A., Mackey M.C. Probabilistic properties of deterministic systems. Cambridge: Cambridge University Press, 1985. 2. Бланк М.Л. Устойчивость и локализация в хаотической динамике. М.: МЦНМО, 2001. 3. Аникин В.М., Голубенцев А.Ф. Аналитические модели детерминированного хаоса. М.: ФИЗМАТЛИТ, 2007. 4. Анищенко В.С., Вадивасова Т.Е., Окрокверцхов Г.А., Стрелкова Г.И. Корреляционный анализ режимов детерминированного и зашумленного хаоса // Радиотехника и электроника. 2003. Т. 43, No 7. С. 1. 5. Аникин В.М., Аркадакский С.С., Ремизов А.С. Аналитическое решение спектральной задачи для оператора Перрона–Фробениуса кусочно-линейных хаотических отображений // Изв. вузов. Прикладная нелинейная динамика. 2006. Т. 14, No 2. С. 16. 6. Аникин В.М., Ремизов А.С., Аркадакский С.С. Собственные функции и числа оператора Перрона–Фробениуса кусочно-линейных хаотических отображений // Изв. вузов. Прикладная нелинейная динамика. 2007. Т. 15, No 2. С. 62. 7. Renyi A.  ? Representations for real numbers and their ergodic properties // Acta Math. Acad. Sc. Hungar. 1957. Vol. 8. P. 477. 8. Рохлин В.А. Точные эндоморфизмы пространства Лебега // Изв. АН СССР. Сер. мат. 1961. Т. 25. С. 499. 9. Рохлин В.А. Избранные работы. М.: МЦНМО, ВКМ НМУ, 1999. С. 318. 10. Косякин А.А., Сандлер Е.А. Эргодические свойства одного класса кусочно-гладких преобразований отрезка // Изв. вузов. Математика. 1972. No 3 (118). С. 32. 11. Lasota A., Yorke J.A. On the existence of invariant measures for piecewise monotonic transformations // Trans. Amer. Math. Soc., 1973. Vol. 186. P. 481. 12. Li T.-J., Yorke J.A. Ergodic transformations from an interval into itself // Trans. Amer. Math. Soc., 1978. Vol. 235. P. 183. 13. Li T.-J., Yorke J.A. Ergodic maps on [0,1] and nonlinear pseudo-random numbers generators // Nonlinear Analysis. Theory, Methods and Applications. 1978. Vol. 2, No 4. P. 473. 14. Hofbauer F., Keller G. Equilibrium states for piecewise monotonic transformations // Ergod. Theory and Dynam. Systems. 1982. Vol. 2. P. 23. 15. Гельфонд А.О. Об одном общем свойстве систем счисления // Изв. АН СССР. Сер. мат. 1959. Т. 23. С. 809. 16. Parry W. On the ?-expansions of real numbers // Acta Math. Acad. Sc. Hungar. 1960. Vol. 1. P. 401. 17. Аникин В.М. Отображение Гаусса: эволюционные и вероятностные свойства. Саратов: Изд-во Сарат. ун-та, 2007. 80 с. 18. Mori H., So B.-Ch., Ose T. Time-correlation functions of one-dimensional transformations // Progress of Theor. Phys. 1981. Vol. 66, No 4. P. 1266. 19. Голубенцев А.Ф., Аникин В.М. Инвариантные функциональные подпространства линейных эволюционных операторов хаотических отображений // Изв. вузов. Прикладная нелинейная динамика. 2005. Т. 13, No 1. С. 3. 20. Аникин В.М., Аркадакский С.С. Кусочно-линейные отображения с неравномерным инвариантным распределением // Радиотехника. 2005, No 4. С. 63. 21. Parry W. Representations for real numbers // Acta Math. Acad. Hungar. 1964. Vol. 15. P. 95. 22. Gora P. Invariant densities for generalized ?-maps // Ergod. Th. & Dynam. Sys. 2007. Vol. 27. P. 1583.

Short text (in English): 
Full text: